Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 117, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 27, 2016, 4:20 PM CDT for Butler County, Crenshaw County, Alabama. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 4:20 PM CDT (21:20 UTC)
- Expired
- Apr 27, 2016, 4:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, AL, Crenshaw County, AL
The radar
The Maxwell AFB radar (KMXX), 87 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:40 PM CDT | TSTM WND DMG | 3 Ese Honoraville, AL | ONE TREE AND POWER LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1333 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
252
WUUS54 KMOB 272120
SVRMOB
ALC013-041-272145-
/O.NEW.KMOB.SV.W.0117.160427T2120Z-160427T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
420 PM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
NORTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 445 PM CDT
* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GREENVILLE...
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREENVILLE...PETREY...I65 AND AL 185...I65 AND AL 10 AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3183 8618 3181 8620 3179 8620 3166 8660
3184 8679 3196 8669 3196 8641 3203 8641
3204 8640 3204 8641 3205 8640 3205 8630
3197 8630 3196 8619 3193 8618
TIME...MOT...LOC 2120Z 224DEG 14KT 3181 8661
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:16 PM CDT, 4 minutes earlier.
Area forecast discussion, Apr 27, 4:16 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 416 PM CDT WED APR 27 2016 .NEAR TERM /NOW THROUGH THURSDAY/...A DIFFLUENT LEVEL FLOW PATTERN PERSISTS ACROSS THE CENTRAL GULF COAST REGION THIS AFTERNOON BETWEEN ZONAL FLOW OVER THE GULF OF MEXICO AND A DEEP UPPER LEVEL LOW LIFTING NORTHEASTWARD ACROSS KS/NE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE DEVELOPING AS EXPECTED ACROSS SOUTHEAST MS AND MUCH OF SOUTHWEST AND SOUTH CENTRAL AL WITHIN THIS REGIME. THE LATEST SPC MESOSCALE ANALYSIS SHOWS AN UNSTABLE AIRMASS IN PLACE ACROSS THE FORECAST AREA WITH MLCAPE VALUES RANGING FROM 1000-1500 J/KG OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AL...TO 2000- 2500 NEAR THE IMMEDIATE COAST. EFFECTIVE BULK SHEAR VALUES OF 30-40 KNOTS ARE PRIMARILY LOCATED OVER SOUTHEAST MS AND INTERIOR SOUTHWEST AL EARLY THIS AFTERNOON...WITH WEAKER SHEAR OVER THE NORTHWEST FL PANHANDLE AND SOUTH CENTRAL AL. SCATTERED TO NUMEROUS SHOWERS AND STORMS SHOULD CONTINUE TO DEVELOP EASTWARD THROUGH LATE THIS AFTERNOON AS EMBEDDED SHORTWAVE IMPULSES MOVE EASTWARD WITHIN THE MOIST AND UNSTABLE ENVIRONMENT. A FEW STRONG OR PERHAPS A MARGINALLY SEVERE STORM WILL BE POSSIBLE THROUGH EARLY EVENING ACROSS THE CWFA GIVEN THE MLCAPE VALUES...BUT IT APPEARS THE OVERALL SEVERE THREAT WILL GRADUALLY DIMINISH BY EARLY EVENING. A MOIST ZONAL FLOW PATTERN WILL PREVAIL ACROSS THE FORECAST AREA THROUGH THURSDAY AFTERNOON. WE MAY EXPERIENCE A BREAK IN CONVECTIVE ACTIVITY THIS EVENING AFTER REMNANT CONVECTION DIMINISHES...BUT WILL AT LEAST LEAVE IN LOW CHANCE POPS FOR NOW GIVEN THE POTENTIAL FOR LINGERING ACTIVITY INTO THE EVENING HOURS UNDERNEATH MOIST WESTERLY FLOW. SHORT RANGE MODEL GUIDANCE IS THEN IN AGREEMENT THAT ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS MAY DEVELOP ACROSS THE FORECAST AREA AFTER MIDNIGHT WITHIN THE DEEP LAYER MOISTURE AXIS SINKING SOUTHEASTWARD INTO THE CWFA. THE HRRR HAS BEEN SIGNALING POTENTIAL CONVECTIVE DEVELOPMENT AFTER 2-3 AM OVER SOUTHEAST MS...WITH PERHAPS DEVELOPMENT INTO SOUTHWEST AL PRIOR TO SUNRISE. WILL MONITOR FOR A FEW LOCALLY STRONG STORMS OVERNIGHT GIVEN MLCAPE VALUES REMAINING AROUND 1000-2000 J/KG ALONG WITH 25-35 KNOTS OF DEEP LAYER SHEAR. THE OVERALL SEVERE THREAT STILL LOOKS TO REMAIN LIMITED/MARGINAL OVERNIGHT. LOWS WILL BE MILD IN THE MID TO UPPER 60S INLAND TO LOWER 70S NEAR THE IMMEDIATE COAST. WEAK BOUNDARY CONTINUES TO SAG SOUTHWARD THURSDAY AND WILL BECOME ORIENTED NEAR THE COAST BY AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS SHOULD CONTINUE ALONG THE AXIS OF DEEPER MOISTURE ALONG THIS BOUNDARY THROUGH THE DAY THURSDAY...AND WILL MAINTAIN A 40-50 PERCENT CHANCE OF SHOWERS AND STORMS ACROSS MUCH OF THE REGION...ESPECIALLY OVER SOUTHERN PORTIONS OF THE FORECAST AREA. THE BETTER INSTABILITY MAY SET UP OVER INTERIOR SOUTHEAST MS AND SOUTHWEST AL THURSDAY...WITH MLCAPE VALUES 2000-3000 J/KG PER THE LATEST NAM-12...WITH VALUES MUCH LOWER NEAR THE COAST WHERE BETTER CONVECTIVE COVERAGE MAY BE LOCATED. DEEP LAYER SHEAR REMAINS 30-35 KNOTS FOR THE MOST PART. A FEW STRONG OR PERHAPS AN ISOLATED SEVERE STORM OR TWO WILL BE POSSIBLE...BUT THE OVERALL SEVERE RISK SHOULD REMAIN MARGINAL. WILL CONTINUE TO ASSESS OVER THE NEXT 12-24 HOURS. HIGHS SHOULD OTHERWISE RANGE FROM 80-85. /21 .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...A WEAK FRONT WILL STALL ACROSS THE COASTAL AREAS THURSDAY NIGHT. THIS WILL MAINTAIN ISOLATED SHOWERS AND STORMS THURSDAY EVENING BEFORE THE FRONT MOVES NORTHWARD FRIDAY AS ANOTHER SYSTEM APPROACHES FROM THE WEST. THE WEAK BOUNDARY IN THE AREA COMBINED WITH MOISTURE AND HEATING WILL MAINTAIN ISOLATED TO LOW END SCT SHOWERS AND THUNDERSTORMS. SATURDAY WILL BE DRIER AS SOME DRIER AIR MOVES IN AND UPPER RIDGING DEVELOPS AHEAD OF THE APPROACHING SHORTWAVE. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS IN THE MID/UPPER 60S INLAND TO LOW 70S ALONG THE COAST. /13 .LONG TERM /SUNDAY THROUGH WEDNESDAY/...THE NEXT SHORTWAVE MOVES ACROSS THE AREA SUNDAY BRINGING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE REGION. ANOTHER FRONT TRIES TO MOVE INTO THE AREA FOR THE BEGINNING OF THE WORK WEEK...HOWEVER AS IS THE CASE LATE IN THE SPRING...IT WILL LIKELY STALL ACROSS THE AREA. THIS WILL MAINTAIN CHANCES FOR SCATTERED...MAINLY AFTERNOON AND EARLY EVENING...SHOWERS AND THUNDERSTORMS THROUGH THE MIDDLE OF THE WEEK. /13 && .MARINE...A SURFACE RIDGE EXTENDING FROM THE WESTERN ATLANTIC ACROSS THE SOUTHEAST STATES WILL WEAKEN SLIGHTLY AS A SURFACE LOW FORMING OVER THE CENTRAL PLAINS PASSES WELL NORTH OF THE AREA. A LIGHT TO OCCASIONAL MODERATE ONSHORE WIND FLOW WILL PERSIST THROUGHOUT THE WEEK. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 69 83 69 85 / 40 50 20 20 PENSACOLA 72 82 70 83 / 30 50 20 20 DESTIN 71 80 72 81 / 20 50 20 20 EVERGREEN 69 85 65 88 / 50 50 30 40 WAYNESBORO 68 85 66 85 / 50 40 20 40 CAMDEN 68 83 65 87 / 50 50 20 30 CRESTVIEW 68 85 68 88 / 30 50 30 30 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Apr 27, 6:20 AM CDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 620 AM CDT WED APR 27 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-281130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 620 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA...MAINLY THIS AFTERNOON AND AGAIN AFTER MIDNIGHT. ISOLATED SEVERE STORMS WILL GENERALLY IMPACT LOCATIONS NORTHWEST OF A LINE FROM WIGGINS MS TO CAMDEN AL THIS AFTERNOON...AND NORTHWEST OF I-65 AFTER MIDNIGHT. THE STRONGEST STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE ENTIRE AREA ON THURSDAY. THE STRONGEST STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY DAMAGING WIND GUSTS...HAIL UP TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-281130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 620 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 27, 2:58 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
258 PM CDT WED APR 27 2016
ALZ261-263-265-MSZ075-076-078-079-272100-
MOBILE INLAND AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-STONE MS-
PERRY MS-GREENE MS-GEORGE MS-
258 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR MOBILE...GEORGE...SOUTHERN
GREENE...SOUTHEASTERN PERRY AND EASTERN STONE COUNTIES UNTIL 400 PM
CDT...
AT 257 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 12 MILES SOUTH OF MCLAIN TO NEAR LONG BEACH.
MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...CITRONELLE...LUCEDALE...GRAND BAY...MIDTOWN MOBILE...REGIONAL
AIRPORT IN WEST MOBILE...MOUNT VERNON...MOVICO...GULFCREST...I65 AND AL
158...BUCKS...CHUNCHULA AND SEMMES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
ADDITIONAL STATEMENTS WILL BE ISSUED BY THE NATIONAL WEATHER SERVICE
IN MOBILE AS CONDITIONS WARRANT.
&&
LAT...LON 3032 8840 3038 8841 3038 8840 3074 8841
3073 8888 3068 8889 3068 8902 3098 8888
3104 8879 3112 8855 3114 8843 3111 8843
3111 8833 3114 8833 3114 8802 3117 8799
3117 8797 3068 8813 3031 8836
TIME...MOT...LOC 1957Z 258DEG 35KT 3093 8884 3029 8913
BUTTSSpecial weather statement, Apr 27, 3:11 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
311 PM CDT WED APR 27 2016
ALZ054>058-272115-
BUTLER AL-MONROE AL-CRENSHAW AL-CONECUH AL-WILCOX AL-
311 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONECUH...
NORTHEASTERN MONROE...NORTHERN CRENSHAW...EASTERN WILCOX AND BUTLER
COUNTIES UNTIL 415 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR BOYKIN TO 8 MILES NORTHEAST OF GEORGIANA.
MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...GEORGIANA...PINE APPLE...PETREY...OAK HILL...I65 AND AL 10...
BOYKIN...I65 AND AL 185 AND I65 AND AL 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 8673 3210 8742 3219 8732 3208 8719
3205 8718 3205 8686 3196 8686 3196 8641
3205 8641 3205 8639 3185 8620
TIME...MOT...LOC 2010Z 239DEG 21KT 3215 8723 3169 8662Special weather statement, Apr 27, 3:40 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
340 PM CDT WED APR 27 2016
ALZ054-056-057-272130-
BUTLER AL-CONECUH AL-WILCOX AL-
340 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
SOUTHEASTERN WILCOX AND SOUTHWESTERN BUTLER COUNTIES UNTIL 430 PM
CDT...
AT 340 PM CDT...DOPPLER RADAR WAS TRACKING A ANOTHER STRONG
THUNDERSTORM NEAR I65 AND US 84...OR 8 MILES NORTHWEST OF
EVERGREEN...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EVERGREEN...GEORGIANA...PINE APPLE...I65 AND CR 29...I65 AND AL 83...I65
AND CR 7...I65 AND US 84 AND I65 AND AL 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3167 8660 3138 8704 3148 8720 3152 8717
3164 8714 3165 8709 3168 8706 3171 8706
3172 8705 3171 8700 3175 8691 3183 8691
3183 8707 3194 8703
TIME...MOT...LOC 2040Z 217DEG 26KT 3150 8707Special weather statement, Apr 27, 3:56 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
356 PM CDT WED APR 27 2016
ALZ057-058-060-272200-
BUTLER AL-CRENSHAW AL-COVINGTON AL-
356 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRENSHAW...NORTHEASTERN COVINGTON
AND SOUTHEASTERN BUTLER COUNTIES UNTIL 500 PM CDT...
AT 355 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG ANOTHER LINE EXTENDING FROM 9 MILES NORTHEAST OF PINE APPLE TO
NEAR ELBA.
MOVEMENT WAS NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OPP...LUVERNE...BRANTLEY...RUTLEDGE...DOZIER...GLENWOOD...PETREY AND ROSE
HILL.
LAT...LON 3153 8620 3129 8619 3127 8624 3162 8670
3196 8619 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8615
TIME...MOT...LOC 2055Z 246DEG 21KT 3196 8687 3135 8614Special weather statement, Apr 27, 3:57 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
357 PM CDT WED APR 27 2016
ALZ053-055-272145-
MONROE AL-CLARKE AL-
357 PM CDT WED APR 27 2016
...INTENSE STHUDERSTORM TO AFFECT CENTRAL MONROE AND EAST CENTRAL
CLARKE COUNTIES UNTIL 445 PM CDT...
AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF WHATLEY...OR 13 MILES EAST OF JACKSON...MOVING EAST AT
20 TO 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...FRISCO CITY...EXCEL...BEATRICE AND PETERMAN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3150 8718 3146 8720 3145 8723 3140 8730
3141 8776 3160 8773 3178 8719
TIME...MOT...LOC 2057Z 267DEG 16KT 3148 8767Special weather statement, Apr 27, 4:10 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
410 PM CDT WED APR 27 2016
ALZ261>264-272215-
BALDWIN CENTRAL AL-MOBILE INLAND AL-MOBILE CENTRAL AL-
BALDWIN INLAND AL-
410 PM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BALDWIN AND CENTRAL
MOBILE COUNTIES UNTIL 515 PM CDT...
AT 410 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR GULFCREST TO NEAR GRAND BAY. MOVEMENT WAS
EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...DAPHNE...FAIRHOPE...SARALAND...BAY
MINETTE...SPANISH
FORT...SATSUMA...CHICKASAW...ROBERTSDALE...CREOLA...LOXLEY...MIDTOWN
MOBILE...DOWNTOWN MOBILE...TILLMANS CORNER...THEODORE...NORTHEASTERN
GRAND BAY...MOUNT VERNON...SUMMERDALE AND SILVERHILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3051 8810 3052 8810 3052 8830 3109 8809
3111 8762 3100 8762 3100 8760 3096 8759
3087 8764 3082 8759 3048 8770
TIME...MOT...LOC 2110Z 285DEG 29KT 3102 8815 3055 8828The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 2:20 PM CDT | Special Weather Statement | MOB | Choctaw, Clarke, Washington | 40 min |
| Apr 27, 2:58 PM CDT | Special Weather Statement | MOB | Mobile | 62 min |
| Apr 27, 3:11 PM CDT | Special Weather Statement | MOB | Butler | 64 min |
| Apr 27, 3:19 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 56 min |
| Apr 27, 3:40 PM CDT | Special Weather Statement | MOB | Conecuh | 50 min |
| Apr 27, 3:42 PM CDT | Special Marine Warning | MOB | 93 min | |
| Apr 27, 3:56 PM CDT | Special Weather Statement | MOB | Crenshaw | 64 min |
| Apr 27, 3:57 PM CDT | Special Weather Statement | MOB | Monroe | 48 min |
| Apr 27, 4:10 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 65 min |
| Apr 27, 4:37 PM CDT | Areal Flood Advisory | MOB | Mobile | 113 min |
| Apr 27, 4:44 PM CDT | Special Weather Statement | MOB | Baldwin | 61 min |
| Apr 27, 4:49 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Crenshaw | 56 min |
| Apr 27, 5:07 PM CDT | Special Weather Statement | MOB | Baldwin, Escambia | 53 min |
| Apr 27, 5:09 PM CDT | Special Marine Warning | MOB | 21 min | |
| Apr 27, 5:12 PM CDT | Special Marine Warning | MOB | 33 min | |
| Apr 27, 5:21 PM CDT | Special Weather Statement | MOB | Butler, Conecuh | 54 min |
| Apr 27, 5:37 PM CDT | Special Marine Warning | MOB | 83 min | |
| Apr 27, 5:44 PM CDT | Areal Flood Advisory | MOB | Butler | 3 hr |
| Apr 27, 5:57 PM CDT | Special Weather Statement | MOB | Escambia | 63 min |
| Apr 27, 6:17 PM CDT | Special Weather Statement | MOB | Crenshaw | 58 min |
| Apr 27, 6:56 PM CDT | Special Weather Statement | MOB | Conecuh, Covington, Crenshaw, Escambia | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.